# SDR 95ZZZX2447

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE3313U
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 8683793
- Condition: Failure
- Location: 3rd Stage
- Component: 8940423
- Stage of operation: CR
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

ENGINE EXPERIENCED UNCONTAINED TURBINE SECTION FAILURE IN-FLIGHT.  LOCATION OF PENETRATION THROUGH PENUM AND CONDITION OF REMAINING COMPONENTS INDICATE FAILURE OF THE 3RD STAGE ROTOR RESULTING FROM CONTACT OF ROTOR HUB WITH 3 INCH STATOR INNER SHEET METAL SEAL SUPPORT.  THIRD STATOR WAS DUE REPLACEMENT IN 8 CYCLES AS REQUIRED BY AD NOTE 92-26-08.  CSO:  592
